×

On simultaneous extension of continuous functions. (English) Zbl 0132.09301


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[2] Ernest Michael, Some extension theorems for continuous functions, Pacific J. Math. 3 (1953), 789 – 806. · Zbl 0052.11502
[3] A. Pełczyński, On simultaneous extension of continuous functions. A generalization of theorems of Rudin-Carleson and Bishop, Studia Math. 24 (1964), 285 – 304. A. Pełczyński, Supplement to my paper ”On simultaneous extension of continuous functions”, Studia Math. 25 (1964), 157 – 161. · Zbl 0145.16204
[4] Z. Semadeni, Isomorphic properties of Banach spaces of continuous functions, Studia Math. (Ser. Specjalna) Zeszyt 1 (1963), 93 – 108. · Zbl 0117.33002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.